• Welcome to Phoenix Rising!

    Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.

    To become a member, simply click the Register button at the top right.

Glutamine and selenium results in muscle pain

jason30

Senior Member
Messages
511
Location
Europe
Hi all,

The following supplements gives me muscle pains (sort of Fibromyalgia symptoms) and I wonder what could be the cause of this.
Is it detox? Or antagonist symptoms? I know I am low in minerals such as magnesium.

The supplements which give me muscle pains (especially in the legs).
  1. Glutamine 500mg (I take this for leaky gut), gives fatigue as well.
  2. Selenium (L- selenomethionine, yeast free) 25mcg (I take this for my thyriod and more)
  3. Turmeric (high in sulfur)
  4. Molybdenum (I take this for my MCS)
The supplements do not contain magnesium stearate or any other bad fillers.

My problems:
- MCS
- Liver problems
- Heavy metals in body
- Leaky gut
- Ammonia

Does someone knows why I get this reaction?

Thanks in advance!
Jason